# SDR 95ZZZX6071

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1457J
- Make and model: Gulstm 112A
- Aircraft serial: 457
- Engine: Lyc IO360C1D6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S4LN1209
- Condition: Case Cracked
- Location: Engine
- Part time: 1,420 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND SET OF MAG'S FOUND WITH THIS CRACK PATTERN.  NEW STYLE CASE HAS A FIN WEB TO STRENGTHEN CASE IN THIS AREA.  CRACKS HAVE BEEN FOUND ON BOTH SIDES THROUGH CASE HOLE.
